MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/25/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that tip detachment occurred.During preparation of a 18x90/10fr uni plus 75cm wallstent endoprosthesis, it was noted that the white tip at the end of the catheter was missing.The procedure was completed with another of the same device.There were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned loaded on the customer's guide wire.A visual and tactile examination found the stainless-steel shaft of the device to be completely pulled from the t- connector exposing approximately 210mm of the inner shaft connected to it.This type of damage is consistent with excessive tensile force being applied to the device.A visual and tactile examination found the inner shaft of the device to be pulled into the blue outer shaft of the device for approximately 210mm.This type of damage is consistent with excessive tensile force being applied to the device.A visual and tactile examination identified no issues with the tip.The tip has no damage and is in the correct position on the device.After returning the stainless-steel shaft to its correct position in the t-connector, the investigator was able to successfully deploy the stent the no issues or resistance experienced.No damage or issues were identified with the deployed stent or the delivery system.No other issues were identified during the product analysis.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8514567
Report Number2134265-2019-03850
Device Sequence Number2758954
Product Code JCT
UDI-Device Identifier08714729204084
UDI-Public08714729204084
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2021
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0023341612
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2019
Initial Date Received by Manufacturer 03/25/2019
Supplement Date Received by Manufacturer05/08/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1